# SDR TSAA9853522

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LAP JOINT BULGING DUE TO POSSIBLE CORROSION BS 967, STRINGER 25L, AFT OF POTABLE WATER SERVICE PANEL.  CLEANED CORROSION ON LAP JOINT IAW SRM 51-10-6.  REPAIRED IAW ECO 2497 R1, PER OPTION 11.  (M)
